# SDR CA960723520

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox Fitting
- Condition: Loose
- Location: Left Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE OIL QUANTITY DROPPED FROM 9 LITERS TO 3 LITERS IN APPROXIMATELY 30 MINUTES. MAINTENANCE CHECK FOUND LEFT GEARBOX FITTING TO OIL PRESSURE SWITCH LOOSE AND GEARBOX THREADS STRIPPED. RECTIFICATION INVOLVED INSTALLING A HELICOIL AS PER PRODUCTION PERMIT APPROVED BY POWERPLANT ENGINEERING. GROUND RUN AND LEAK CHECK CARRIED OUT.
